Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 214961, 13 pages
Research Article

Novel Identities for 𝑞 -Genocchi Numbers and Polynomials

Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, 27310 Gaziantep, Turkey

Received 26 February 2012; Revised 25 April 2012; Accepted 9 May 2012

Academic Editor: Gestur Ólafsson

Copyright © 2012 Serkan Araci. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Serkan Araci, “Novel Identities for -Genocchi Numbers and Polynomials,” Journal of Function Spaces and Applications, vol. 2012, Article ID 214961, 13 pages, 2012.